# SDR EIA990141

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, A CRACK WAS FOUND AT RIGHT NR 1 MED LOWER HINGE CUTOUT LOWER CORNER, SKIN CRACK .25 INCH - .375 INCH APPROX, RUNNING UNDERNEATH THE EXTERNAL DOUBLER.  CRACK END CAN'T BE LOCATED.  CRACK STOP DRILLED PER SRM 53-30-02, REPAIRED IAW HXRS 52-11-33.  (M)
